I have been taking oxys for about 6 months, I was taking four to five a day, I have managed to get myself down to 2 and half somtimes three a day, Im so scared to go through the withdrawl, The last time I tried it I got to day 2, it was so awfull I just wanted to kill myself, I would do anything not to have to go through that, but so desperatly I want to come of these awfull pills, my whole life seems to revolve around them, when I started taking them I was using them for pain, I knew about them but I thought if I was taking them properly, I wouldnt end up well like I am, I had a friend just went on methadone, but from what I know about it, that scares me also, it seems like it takes years to come of that, I wish there was somthing that would just take the withdrawl away so I could just stop taking them and be ok. any advise would be so apreciated...
Hi...We can help and support you.
Try not to be afraid of the withdrawals;it makes it harder. Think of it as a process to get to a better place. There really is no way around it;only through it.
You need to stop them and it's doable. Try to prepare by getting all the vitamins you need (see The Thomas Recipe in the health pages). Have tonic water for restless legs,juices,soups,comfort foods etc...A sleep aid like Benadryl,Peptobismol for GI troubles,any thing you can think of. It's like having the flu for 5-7 days,feeling slightly better by day 5. Get the house tidy;laundry done etc...have a heating pad on hand for chills. Hot baths with Epsom salts really help the aches.
You can do this...you already got yourself down to a small amt. Stay strong~
Are you getting them from a doctor? What kind of pain are you taking them for? Are you thinking of continuing to taper, or go cold turkey? Each have their benefits and drawbacks. Tell us a little more and hopefully we can help.
Hi, well no one is gonna say it is easy, but you can do it. I had an addiction to Lortab and did it on my own the second time around. Like it was said before it is like having the flu. Hopefully you have a person who can support you. You go through so many feelings and that is normal. Just realize it will last about 5 days or so,everyone is different. I went through withdrawals while taking care of 3 children. I think the trick is to keep busy even though you don't feel like it. And if you want to quit completely then get rid of any narcotics in your house so you don't have that option to go back. YOU CAN DO IT!!!
well I tried doing the cold turkey thing it so didnt work, my brother and sisterinlaw ended up taking me to the hospital on i think day three. the doctor gave me some dilotas i think and the next day i went to a rehab clinic, which was working so amazing, but stupid as i am i tried to smuggle a ciggerette in... didnt evan get tghe smoke and was immidiatly kicked out...needless to say i went out and used, the next morning i drank a bottle of methadone, it was only a couple of days later the real withdrawls kicked in. if only i hadnt tried to get that smoke i would be done... now here i am on day 4 going through hell...I can only pray tomorrow is not as bad as today has been....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.